MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 12X100MM, STRAIGHT, SPLINED, SLOTTED

ONKOS SURGICAL ELEOS; CANAL-FILLING STEM EXTENSION, 12X100MM, STRAIGHT, SPLINED, SLOTTED
Model Number KSP11100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Wound Infection (2447)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The patient got into a car accident which opened their incision and it became infected.During the revision surgery, the following eleos implants were revised: distal femur, male-female midsection, poly spacer, tibial hinge component, and distal femur axial pin.The following eleos implants remain implanted from the patient's previous surgeries: cemented segmental stem, canal-filling stem extension, and tibial baseplate.The surgeon used antibiotic cement.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00315; #3013450937-2021-00316; #3013450937-2021-00317; #3013450937-2021-00318; #3013450937-2021-00319; #3013450937-2021-00320; #3013450937-2022-00084.The following mdrs were also submitted for this patient: #3013450937-2021-00264; #3013450937-2022-00076; #3013450937-2022-00077; #3013450937-2022-00078; #3013450937-2022-00079; #3013450937-2022-00080; #3013450937-2022-00081; #3013450937-2022-00082; #3013450937-2022-00083.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STEM EXTENSION, 12X100MM, STRAIGHT, SPLINED, SLOTTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13519382
Report Number3013450937-2022-00085
Device Sequence Number19951647
Product Code KRO
UDI-Device IdentifierB278KSP11100E0
UDI-PublicB278KSP11100E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberKSP11100E
Device Catalogue NumberKSP11100E
Device Lot Number1721352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25000013E, ELEOS SEGMENTAL STEM; P/N 25001050E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002202E, ELEOS TIBIAL BASEPLATE; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age16 YR
Patient SexFemale